So I started taking Metformin in December of 2011. I was running to the bathroom constantly & always sick to my stomach. I saw my doc 2 months ago and switched to MetforminER (supposedly easier on the stomach)- she told me that if it was making me sick, to take 2 (500mg) at night... which I have been doing religiously until this week I realized......
(TMI ALERT) they are just passing thru me!
Is this because I am taking them at night? Can my body just not dissolve them?
I wonder if this is in direct correlation with the fact that my period is still not here. Very annoying as I am so eager to get on a schedule. Having tracked my ovualtion for the first time, and seeing (what I think was a surge) I thought maybe there was a slight chance it was a pregnancy. Of course wishful thinking... not having this period is really bothering me. I thought I was finally getting on the right track.... now nothing!